Every functionally complete $m$-valued logic has a Post-complete axiomatization

Notre Dame Journal of Formal Logic 11 (1):106-106 (1970)
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1305/ndjfl/1093893866
Options
 Save to my reading list
Follow the author(s)
Edit this record
My bibliography
Export citation
Find it on Scholar
Mark as duplicate
Request removal from index
Revision history
Download options
Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 31,786
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles
On N-Valued Functionally Complete Truth Functions.R. L. Graham - 1967 - Journal of Symbolic Logic 32 (2):190-195.
The Power of a Propositional Constant.Robert Goldblatt & Tomasz Kowalski - 2012 - Journal of Philosophical Logic (1):1-20.
An Axiomatization of Full Computation Tree Logic.M. Reynolds - 2001 - Journal of Symbolic Logic 66 (3):1011-1057.
Algorithmic Logic. Multiple-Valued Extensions.Helena Rasiowa - 1979 - Studia Logica 38 (4):317 - 335.
On Dedekind Complete o-Minimal Structures.Anand Pillay & Charles Steinhorn - 1987 - Journal of Symbolic Logic 52 (1):156-164.
Added to PP index
2010-08-24

Total downloads
7 ( #588,137 of 2,231,528 )

Recent downloads (6 months)
1 ( #445,507 of 2,231,528 )

How can I increase my downloads?

Monthly downloads
My notes
Sign in to use this feature